# SDR ABXR201802070001

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252423
- Condition: Cracked
- Location: Fuselage
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED IN FAIL-SAFE AT FWD SIDE OF LWR BOLT HOLE COMMON TO "T" FITTING.
